MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIA

OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIA
Catalog Number KP-0020R
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 12/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2016.The original surgery is dated (b)(6) 2014.The revision surgery occurred because of patient pain and poor range of motion.During the revision, the tibial insert, the tibial baseplate, the femoral component.The patella and retaining bolt were explanted.

Brand Name
APEX KNEE SYSTEM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIA
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key6312681
Report Number1226188-2017-00004
Device Sequence Number38890
Product Code JWH
UDI-Device Identifier00841690112037
UDI-Public00841690112037
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102578
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue NumberKP-0020R
Device Lot Number14745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2017
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR